# SDR YENA2021011200035

- Difficulty date: January 8, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N584JB
- Make and model: Airbus A320-232
- Aircraft serial: 2149
- Aircraft time: 65,386 hours, 23,470 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164904347
- Condition: Failed
- Location: E/E Bay
- Part time: 23,868 hours, 8,106 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 38, SJO-FLL.  ON GROUND, DURING CLIMB, DURING CRUISE NOISE STARTED AND VIBRATION.IT WAS FELT & HEARD IN THE COCKPIT AND FWD GALLEY.  ELECTRIC BURN SMELL STARTED TURNING BLOWER OFF STOPS VIBRATION, NOISE AND SMELL, AVIONICS VENT FAN BLOWER, VIBRATING, BEARING FAILING, GRINDING NOISE.  R & R IAW AMM 21-26-01.  OPERATIONS CHECK NORMAL.
